Volume 12, Issue 2 (9-2017)                   IJMSI 2017, 12(2): 117-125 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ayaseh D, Ranjbari A. Egoroff Theorem for Operator-Valued Measures in Locally Convex Cones. IJMSI. 2017; 12 (2) :117-125
URL: http://ijmsi.ir/article-1-827-en.html
Abstract:  

In this paper, we define the almost uniform convergence and
the almost everywhere convergence for cone-valued functions with respect
to an operator valued measure. We prove the Egoroff theorem for Pvalued functions and operator valued measure θ : R → L(P, Q), where R
is a σ-ring of subsets of X≠ , (P, V) is a quasi-full locally convex cone
and (Q, W) is a locally convex complete lattice cone.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb